# SDR SWAA2015042939105

- Difficulty date: March 17, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT EXTERNAL LOWER SKIN AT LEVEL OF OTBD MAIN TRACK CRACKED.  REPAIRED SKIN IAW SRM.
